... throwing up. Her doctor gave her zofran to help with the nausea and it seemed to work. Yesterday she slept all day. By the evening she was confused and beginning to be incoherent. This morning she was completely incoherent. I had to help her to the bathroom. I called her doctor and asked if I should take her to the ER. The doctor said that they might take her to the mental hospital if I did. So my question is has anyone else had these side affects? She hasn’t taken any pills since yesterday morning. Should I just stop giving them to her? It seems like her doctor is at loss and doesn’t really know what to do
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it ok to cut zofran in 1/2 or 1/4 when taking? and is it ok for general nausea and upset stomach?
Posted 19 Feb 2010 • 2 answers
Posted 12 Apr 2013 • 1 answer
Posted 3 Oct 2013 • 3 answers
Posted 8 Jun 2017 • 0 answers
Posted 2 Jan 2018 • 2 answers